# SDR DALA2019120507097

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 72,421 hours, 9,356 cycles
- Engine: Pwa PW4168A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: False Activation
- Location: Engine Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHIP 3307-IFSD- WHILE ON APPROACH INTO BCN LEFT ENG FUEL LEAK MESSAGE WITH ENGINE ROLLBACK AND NO THROTTLE RESPONSE. FLIGHT CREW SHUT DOWN LEFT ENGINE. CORRECTIVE ACTION: MAINTENANCE INSPECTED INLET AND EXHAUST, NTF. C/W WITH WINDMILL INSPECTION, NTF. REVIEWED PFR, FOUND ENG 1 FAIL MESSAGE WITH EEC FAULT EEC(E1-4000KS). MAINTENANCE IS TROUBLESHOOTING PER A330 TSM. LP 6582856
